# SDR ALGA64102570

- Difficulty date: June 4, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: XAHSI
- Make and model: Bell 412EP
- Aircraft serial: 36337
- Aircraft time: 7,345 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Drive Shaft
- Part number: 412040621107
- Part serial: A2570
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED DRIVE FLANGE AT APEX OF BOLT ATTACHMENT LUG.
